Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 506976, 14 pages
http://dx.doi.org/10.1155/2012/506976
Research Article

A General Iterative Method for a Nonexpansive Semigroup in Banach Spaces with Gauge Functions

1School of Science, University of Phayao, Phayao 56000, Thailand
2Department of Mathematics, Faculty of Science, Chiang Mai University, Chiang Mai 50200, Thailand
3Centre of Excellence in Mathematics, CHE, Si Ayutthaya Road, Bangkok 10400, Thailand

Received 23 November 2011; Accepted 27 January 2012

Academic Editor: Giuseppe Marino

Copyright © 2012 Kamonrat Nammanee et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Halpern, “Fixed points of nonexpanding maps,” Bulletin of the American Mathematical Society, vol. 73, pp. 957–961, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. P.-L. Lions, “Approximation de points fixes de contractions,” Comptes Rendus de l'Académie des Sciences, vol. 284, no. 21, pp. A1357–A1359, 1977. View at Google Scholar · View at Zentralblatt MATH
  3. S. Reich, “Approximating fixed points of nonexpansive mappings,” Panamerican Mathematical Journal, vol. 4, no. 2, pp. 23–28, 1994. View at Google Scholar · View at Zentralblatt MATH
  4. R. Wittmann, “Approximation of fixed points of nonexpansive mappings,” Archiv der Mathematik, vol. 58, no. 5, pp. 486–491, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. N. Shioji and W. Takahashi, “Strong convergence of approximated sequences for nonexpansive mappings in Banach spaces,” Proceedings of the American Mathematical Society, vol. 125, no. 12, pp. 3641–3645, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. K. Aoyama, Y. Kimura, W. Takahashi, and M. Toyoda, “Approximation of common fixed points of a countable family of nonexpansive mappings in a Banach space,” Nonlinear Analysis. Theory, Methods & Applications, vol. 67, no. 8, pp. 2350–2360, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. C. E. Chidume and C. O. Chidume, “Iterative approximation of fixed points of nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 318, no. 1, pp. 288–295, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. Y. J. Cho, S. M. Kang, and H. Zhou, “Some control conditions on iterative methods,” Communications on Applied Nonlinear Analysis, vol. 12, no. 2, pp. 27–34, 2005. View at Google Scholar · View at Zentralblatt MATH
  9. T.-H. Kim and H.-K. Xu, “Strong convergence of modified Mann iterations,” Nonlinear Analysis. Theory, Methods & Applications, vol. 61, no. 1-2, pp. 51–60, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. S. Reich, “Strong convergence theorems for resolvents of accretive operators in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 75, no. 1, pp. 287–292, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. H.-K. Xu, “Another control condition in an iterative method for nonexpansive mappings,” Bulletin of the Australian Mathematical Society, vol. 65, no. 1, pp. 109–113, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. H.-K. Xu, “Iterative algorithms for nonlinear operators,” Journal of the London Mathematical Society, vol. 66, no. 1, pp. 240–256, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. A. Moudafi, “Viscosity approximation methods for fixed-points problems,” Journal of Mathematical Analysis and Applications, vol. 241, no. 1, pp. 46–55, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. H.-K. Xu, “Viscosity approximation methods for nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 298, no. 1, pp. 279–291, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. G. Marino and H.-K. Xu, “A general iterative method for nonexpansive mappings in Hilbert spaces,” Journal of Mathematical Analysis and Applications, vol. 318, no. 1, pp. 43–52, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. T. Suzuki, “On strong convergence to common fixed points of nonexpansive semigroups in Hilbert spaces,” Proceedings of the American Mathematical Society, vol. 131, no. 7, pp. 2133–2136, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. H.-K. Xu, “A strong convergence theorem for contraction semigroups in Banach spaces,” Bulletin of the Australian Mathematical Society, vol. 72, no. 3, pp. 371–379, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. R. Chen and Y. Song, “Convergence to common fixed point of nonexpansive semigroups,” Journal of Computational and Applied Mathematics, vol. 200, no. 2, pp. 566–575, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. R. Chen and H. He, “Viscosity approximation of common fixed points of nonexpansive semigroups in Banach space,” Applied Mathematics Letters, vol. 20, no. 7, pp. 751–757, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. Y. Song and S. Xu, “Strong convergence theorems for nonexpansive semigroup in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 338, no. 1, pp. 152–161, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. P. Cholamjiak and S. Suantai, “Viscosity approximation methods for a nonexpansive semigroup in Banach spaces with gauge functions,” Journal of Global Optimization. In press. View at Publisher · View at Google Scholar
  22. R. Wangkeeree and U. Kamraksa, “Strong convergence theorems of viscosity iterative methods for a countable family of strict pseudo-contractions in Banach spaces,” Fixed Point Theory and Applications, vol. 2010, Article ID 579725, 21 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. R. Wangkeeree, N. Petrot, and R. Wangkeeree, “The general iterative methods for nonexpansive mappings in Banach spaces,” Journal of Global Optimization, vol. 51, no. 1, pp. 27–46, 2011. View at Publisher · View at Google Scholar
  24. I. K. Argyros, Y. J. Cho, and X. Qin, “On the implicit iterative process for strictly pseudo-contractive mappings in Banach spaces,” Journal of Computational and Applied Mathematics, vol. 233, no. 2, pp. 208–216, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. S.-S. Chang, Y. J. Cho, H. W. J. Lee, and C. K. Chan, “Strong convergence theorems for Lipschitzian demicontraction semigroups in Banach spaces,” Fixed Point Theory and Applications, vol. 11, Article ID 583423, 10 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. Y. J. Cho, L. Ćirić, and S.-H. Wang, “Convergence theorems for nonexpansive semigroups in CAT(0) spaces,” Nonlinear Analysis. Theory, Methods & Applications, vol. 74, no. 17, pp. 6050–6059, 2011. View at Publisher · View at Google Scholar
  27. Y. J. Cho, S. M. Kang, and X. Qin, “Some results on k-strictly pseudo-contractive mappings in Hilbert spaces,” Nonlinear Analysis. Theory, Methods & Applications, vol. 70, no. 5, pp. 1956–1964, 2009. View at Publisher · View at Google Scholar
  28. Y. J. Cho, S. M. Kang, and X. Qin, “Strong convergence of an implicit iterative process for an infinite family of strict pseudocontractions,” Bulletin of the Korean Mathematical Society, vol. 47, no. 6, pp. 1259–1268, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  29. Y. J. Cho, X. Qin, and S. M. Kang, “Strong convergence of the modified Halpern-type iterative algorithms in Banach spaces,” Analele Stiintifice ale Universitatii Ovidius Constanta, vol. 17, no. 1, pp. 51–67, 2009. View at Google Scholar
  30. W. Guo and Y. J. Cho, “On the strong convergence of the implicit iterative processes with errors for a finite family of asymptotically nonexpansive mappings,” Applied Mathematics Letters, vol. 21, no. 10, pp. 1046–1052, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  31. H. He, S. Liu, and Y. J. Cho, “An explicit method for systems of equilibrium problems and fixed points of infinite family of nonexpansive mappings,” Journal of Computational and Applied Mathematics, vol. 235, no. 14, pp. 4128–4139, 2011. View at Publisher · View at Google Scholar
  32. J. Kang, Y. Su, and X. Zhang, “General iterative algorithm for nonexpansive semigroups and variational inequalities in Hilbert spaces,” journal of Inequalities and Applications, vol. 2010, Article ID 264052, 10 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  33. X. N. Li and J. S. Gu, “Strong convergence of modified Ishikawa iteration for a nonexpansive semigroup in Banach spaces,” Nonlinear Analysis. Theory, Methods & Applications, vol. 73, no. 4, pp. 1085–1092, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  34. S. Li, L. Li, and Y. Su, “General iterative methods for a one-parameter nonexpansive semigroup in Hilbert space,” Nonlinear Analysis. Theory, Methods & Applications, vol. 70, no. 9, pp. 3065–3071, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  35. Q. Lin, “Viscosity approximation to common fixed points of a nonexpansive semigroup with a generalized contraction mapping,” Nonlinear Analysis. Theory, Methods & Applications, vol. 71, no. 11, pp. 5451–5457, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  36. S. Plubtieng and R. Punpaeng, “Fixed-point solutions of variational inequalities for nonexpansive semigroups in Hilbert spaces,” Mathematical and Computer Modelling, vol. 48, no. 1-2, pp. 279–286, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  37. X. Qin, Y. J. Cho, S. M. Kang, and H. Zhou, “Convergence of a modified Halpern-type iteration algorithm for quasi-ϕ-nonexpansive mappings,” Applied Mathematics Letters, vol. 22, no. 7, pp. 1051–1055, 2009. View at Publisher · View at Google Scholar
  38. T. Suzuki, “Strong convergence of Krasnoselskii and Mann's type sequences for one-parameter nonexpansive semigroups without Bochner integrals,” Journal of Mathematical Analysis and Applications, vol. 305, no. 1, pp. 227–239, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  39. V. Colao, G. Marino, and H.-K. Xu, “An iterative method for finding common solutions of equilibrium and fixed point problems,” Journal of Mathematical Analysis and Applications, vol. 344, no. 1, pp. 340–352, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  40. R. P. Agarwal, D. O'Regan, and D. R. Sahu, Fixed Point Theory for Lipschitzian-Type Mappings with Applications, vol. 6, Springer, New York, NY, USA, 2009. View at Zentralblatt MATH
  41. C. Chidume, Geometric Properties of Banach Spaces and Nonlinear Iterations, vol. 1965 of Lecture Notes in Mathematics, Springer, London, UK, 2009.
  42. W. Takahashi, Nonlinear Functional Analysis, Yokohama Publishers, Yokohama, Japan, 2000.
  43. F. E. Browder, “Convergence theorems for sequences of nonlinear operators in Banach spaces,” Mathematische Zeitschrift, vol. 100, pp. 201–225, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  44. T.-C. Lim and H. K. Xu, “Fixed point theorems for asymptotically nonexpansive mappings,” Nonlinear Analysis. Theory, Methods & Applications, vol. 22, no. 11, pp. 1345–1355, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH